# SDR AU010255

- Difficulty date: March 13, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Condition: Failed
- Location: Right
- Part time: 7 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAGNETO FAILED.
